Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had spotty vision, sick stomach, taking St John's wort, using medifast program, lost 20 pounds

today while i was working i was having trouble with my vision . I had spotty vision. like when you are outside in the bright light and come inside and can t see well. it lasted about 30 minutes and then i felt rather sick to my stomach . i went home and laid down and feel better now. i am 47 years old i weigh 155 lbs i am 5 foot 9 inches tall and don t have any medical conditions. I regulary take St John s wort and have been dieting using the Medifast program and have lost 20 pounds over the past 3 months.
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
avoid too much of dieting has to be gradual..planned and according to diet chart/ seems ..that may be because of weakness..u should keep glucose biscuit/glucose powder..whnever u feel ...weakness..because of prolonged fasting..consult physician..and get yr eye checkup
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor